Author Topic: Akathisia support  (Read 4885 times)

[Buddie]

Re: Akathisia support
« Reply #20 on: November 16, 2014, 05:35:58 pm »
I have this really bad in my feet, my right one more so.  I cannot stop moving it.....ever.  It drives me insane.

I'm so sorry to hear you have this. I hope it clears up soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #21 on: November 16, 2014, 09:36:13 pm »
Thank you, I hope the same for you.  I've had it almost 16 months and no sign of improvement.  It only bothers me when I'm sitting or lying down and usually gets better when I sleep.  Still, very annoying.  Do you have the numbness and tingling with it?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #22 on: November 16, 2014, 11:51:42 pm »
I'm So sorry to hear that. I don't have the numbness but I did have numbness for a while and it went.

Mine comes with constant mental torture, terror and adrenaline rushes. Plus inner turmoil.

I just had some camomile tea and found it mildly calming.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #23 on: November 17, 2014, 01:10:09 am »
The mental torture is the worst.  I have lots of anxiety too.  It is slowly improving, yours will too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #24 on: November 17, 2014, 05:12:08 pm »
Thank you  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #25 on: November 19, 2014, 04:02:52 pm »
The akasthesia has gotten way worse in my right leg in the past week or so.  I'm wondering if it has anything to do with the remeron I'm taking, I've been gradually increasing the dose and with the last increase the akasthesia got so much worse. I'm going to lower my dose again and see if there is any improvement.  I've had this for over a year and I would hope it would get better not worse.  It scares me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #26 on: November 20, 2014, 10:35:17 pm »
Chaff and others!  Have you tried a leg/foot massager?  I demo'd something like this in a store and it felt amazing.  FYI, I have my own unique sx, i.e. 24/7 rocking/bouncing/pulsating sensations, my body is never still.  I didn't buy it only because of the cost factor.

It might be something worth looking into.  Or otherwise, even just holding a vibrating cushion sometimes helps a little, but not nearly as good as the leg massager. 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #27 on: November 20, 2014, 10:38:42 pm »
That seems like an excellent idea, I'm going to check out prices online, thanks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #28 on: November 21, 2014, 06:10:18 pm »
[...], I'm so sorry yours has got worse. I don't know whether it's the remeron increase. It might be. I've heard the best way to beat akathisia is med free. It's so hard to know. Some people take meds and it decreases. I just don't know. I'm avoiding all meds because I'm so sensitive and if I took something now, anything could happen! My head would probably fall off.

[...], thanks for your suggestion of the foot massager, I will look into that.

I definitely want something that does the movements for me so I don't have to do them. Sometimes my boyfriend lets me put my legs on his and he jigs his legs up and down so I don't have to do it! It does help. It allows me to concentrate a little on the television or try to visualise. If I could get some kind of massage thingy, that would be really good. I need a kind of chair thing that automatically jiggles my arms and legs non stop. If I got that, I might actually be able to concentrate a bit.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Akathisia support
« Reply #29 on: November 21, 2014, 06:16:20 pm »
I've had this problem  with my foot since going off klonopin, but only recently the mental anguish that accompanies it.  Gosh, it's awful.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.